# SDR 06FDEA2987

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 18,868 hours, 9,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 30 FLOORBEAM CRACKED APPROX 0.75 INCH LONG LOCATED AT LBL 67 AND 1.0 INCH BELOW UPPER CHORD.  REPAIRED FLOORBEAM AT FR 30 LBL 67 PER EA  6-5310-101951.
